Optimal Partnership in a Repeated Prisoner’s Dilemma

Möller, Marc (2005). Optimal Partnership in a Repeated Prisoner’s Dilemma. Economics letters, 88(1), pp. 13-19. Elsevier 10.1016/j.econlet.2005.01.013

[img] Text
1-s2.0-S0165176505000303-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (98kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Möller, Marc

Subjects:

300 Social sciences, sociology & anthropology > 330 Economics

ISSN:

0165-1765

Publisher:

Elsevier

Language:

English

Submitter:

Eva Marina Zuberbühler

Date Deposited:

21 Jun 2016 14:52

Last Modified:

21 Jun 2016 15:02

Publisher DOI:

10.1016/j.econlet.2005.01.013

BORIS DOI:

10.7892/boris.82487

URI:

https://boris.unibe.ch/id/eprint/82487

Actions (login required)

Edit item Edit item
Provide Feedback